# SDR SIMA20151129001

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 35,950 hours, 31,776 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF CREW RECEIVED PACK 1 CLOSED MSG.  NR 1 PACK CLOSE WILL NOT OPEN.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES & RETURNED WITHOUT INCIDENT.  FLIGHT CREW PLACARD NR 1 PACK MEL 2129.
